Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? Yes
Write-up: This case was reported by the regulatory authority (# GB-MHRA-ADR 20514963) described the occurrence of acute myeloid leukemia in a 17-year-old female subject who was vaccinated with CERVARIX (GlaxoSmithKline). Concurrent vaccination included CERVARIX given on 26 November 2008. Concurrent medications included DIFFLAM. On 3 October 2008 the subject received an unspecified dose of CERVARIX (.5 ml, intramuscular). On 17 March 2009, approximately 165 days after the vaccination with CERVARIX, the subject experienced acute myeloid leukemia. The regulatory authority reported that the event was life threatening. At the time of reporting the event was improved. Verbatim Text: Coincidental occurrence of leukemia post HPV vaccination. Last administration of CERVARIX was on 26/11/2008.
Copyright © 2022 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166